# SDR AALA990336

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Row 4d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT ROW 4D INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH FLAT JUMPER WIRE AT SEAT ROW 4D.  SYSTEM GROUND CHCKED NORMAL OPERATION.  (M)
